# SDR E81R_JW30261_1

- Difficulty date: March 24, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N821QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258709
- Aircraft time: 3,168 hours, 2,297 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Switch
- Part number: 4882579
- Condition: Binding
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATED PILOT REPORT OF RT (COPILOT'S) SIDE INSTRUMENT PANEL CD AHS REVERSIONARY SWITCH STUCK, UNABLE TO SWITCH FUNCTIONS. VERIFIED PN 4882-579 SWITCH ASSY.  STUCK IN RECESSED POSITION.  FOUND SWITCH ASSY. LOCKED IN PLACE BY EXCESSIVE LENGTH CTR MOUNTING SCREW ATTACHING RT INSTRUMENT PANEL CD INBD (MFD) AFD-3010 DISPLAY UNIT'S IMT-3010 MOUNTING RACK (REF IPC 31-10-05-60H FIG 4, ITEMS 275, 280) JAMMING INTO SWITCH ASSY. BELOW. REQUIRED CUTTING APART SWITCH ASSY FOR REMOVAL. REPLACED AHS REVERSIONARY SWITCH ASSY AND IMT-3010 MOUNTING SCREW WITH CORRECT LENGTH SCREW, OPS CHECK OK. TRANSIENT ACFT, HISTORY UNKNOWN. RECOMMEND MFG INCORPORATE A NOTE IN THE APPLICABLE PORTIONS OF THE ACFT MM REGARDING ADHERING TO CORRECT INSTRUMENT MOUNTING HARDWARE USE.
